Advil Pain Relief Liquid Capsules 90

$21.99
Title
Advil Liquid Capsules provide effective pain & fast fever relief in adults and children from 12 years. It contains ibuprofen 200mg to effectively relieve pain and discomfort associated with: - Cold and flu symptoms - Sore throats - Headaches - Minor aches, sprains and strains